# SDR 00094

- Difficulty date: May 30, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N299TW
- Make and model: Lear 24D
- Aircraft serial: 24D299
- Aircraft time: 17,792 hours, 15,552 cycles
- Engine: Ge CJ6106
- Engine time: 8,298 hours, 6,327 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: B

## Discrepancy

PILOT REPORTED LT ENGINE FLAME-OUT WHILE CLIMBING THRU 41,300 FT.  DESCEND AND RELIGHT PERFORMED.  UPDATE AFTER MAINTENANCE.
